RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 165, Number 2, Pages 329–340 (Mi tmf6580)  

This article is cited in 2 scientific papers (total in 2 papers)

An anyon model

S. V. Talalov

Tolyatti State University, Tolyatti, Russia

Abstract: We construct an infinite-dimensional dynamical Hamiltonian system that can be interpreted as a localized structure (“quasiparticle”) on the plane $E_{2}$. The model is based on the theory of an infinite string in the Minkowski space $E_{1,3}$ formulated in terms of the second fundamental forms of the worldsheet. The model phase space $\mathcal H$ is parameterized by the coordinates, which are interpreted as “internal” ($E(2)$-invariant) and “external” (elements of $T^*E_{2}$) degrees of freedom. The construction is nontrivial because $\mathcal H$ contains a finite number of constraints entangling these two groups of coordinates. We obtain the expressions for the energy and for the effective mass of the constructed system and the formula relating the proper angular momentum and the energy. We consider a possible interpretation of the proposed construction as an anyon model.

Keywords: anyon, infinite string, entangled state

DOI: https://doi.org/10.4213/tmf6580

Full text: PDF file (476 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 165:2, 1517–1526

Bibliographic databases:

Document Type: Article
Received: 13.05.2010

Citation: S. V. Talalov, “An anyon model”, TMF, 165:2 (2010), 329–340; Theoret. and Math. Phys., 165:2 (2010), 1517–1526

Citation in format AMSBIB
\Bibitem{Tal10}
\by S.~V.~Talalov
\paper An~anyon model
\jour TMF
\yr 2010
\vol 165
\issue 2
\pages 329--340
\mathnet{http://mi.mathnet.ru/tmf6580}
\crossref{https://doi.org/10.4213/tmf6580}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 165
\issue 2
\pages 1517--1526
\crossref{https://doi.org/10.1007/s11232-010-0126-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286199500010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651512724}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6580
  • https://doi.org/10.4213/tmf6580
  • http://mi.mathnet.ru/eng/tmf/v165/i2/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Talalov S.V., “About the mechanism of matter transfer along the cosmic string”, Mod. Phys. Lett. A, 27:8 (2012), 1250048, 5 pp.  crossref  zmath  adsnasa  isi  elib  scopus
    2. S. V. Talalov, “Solutions of string, vortex, and anyon types for the hierarchy of the nonlinear Schrödinger equation”, Theoret. and Math. Phys., 176:3 (2013), 1145–1155  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:208
    Full text:49
    References:25
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019